# SDR CAL950640

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 312
- Part time: 30,313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 48 INCH BY 2 INCH AREA OF THE CABIN CENTER FLOOR STRUCTURE CORRODED AT STATION 312.  THE AREA WAS REPAIRED PER SRM 53-10-51, FIGURE 205.  (M)
